# SDR FDEA202401270118

- Difficulty date: January 27, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 55,906 hours, 21,106 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR DIFFICULT TO SHUT AND ARM LIGHT WON T  ILLUMINATE.  CLEANED AND LUBED GIRT BAR AND DOOR HINGE AREAS OPS NORMAL PER B757 M/M 52-11-00-5.
